# SDR FDEA200908173031

- Difficulty date: August 17, 2009
- Submitted: August 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 453N1805
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PLATE FROM BS508 TO BS 550 FOUND CORRODED AND WITH NUMEROUS DENTS.   REMOVED AND REPLACED IAW EA NR F-2550-132604.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
